Table of Contents
International Scholarly Research Notices
Volume 2014 (2014), Article ID 469340, 8 pages
http://dx.doi.org/10.1155/2014/469340
Research Article

Some Simple Formulas for Posterior Convergence Rates

Department of Statistics, Northwestern University, Evanston, IL 60208, USA

Received 25 June 2014; Accepted 15 August 2014; Published 29 October 2014

Academic Editor: Yuehua Wu

Copyright © 2014 Wenxin Jiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wenxin Jiang, “Some Simple Formulas for Posterior Convergence Rates,” International Scholarly Research Notices, vol. 2014, Article ID 469340, 8 pages, 2014. doi:10.1155/2014/469340